less than six months ago i started losing weight. Ive lost 100lbs now. migraines started about three months in. shots and medication didnt work. dr said thyroid and potassium were low take the meds and ill feel better. every week back to the dr and new problems with it. iron, vitamin d, thyroid levels and potassium severely depleted. so more meds and more increases. then came the naseau intolerance to food smells limited to what i could tolerate and fluid intake had decreased three fourths. now i am severly dehydrated and ivs once a week. i take three naseau meds now painkillers doubled up for migraines and faster and faster my body is diminishing my vitamins nutrients and thyroid. ive been to a neurologist, cardiologist, gynocologist and to regular drs. ive had a ct ultra sound of my female organs both external and internal two mammograms a colonoscopy ca 125 and im scheduled for an endoscopy, another colonoscopy, mri, and full body cat scan. blood work is done twice a week. i live off of ice chips and take all three naseau meds so i can force a small amount of food down but it doesnt always stay there. now i cant even get out of bed. im scared and clueless. i have already made funeral arrangements and last wishes. sounds like a joke but for me this is real. without an answer i dont know how much is going to be left of me. thank you for listening to me. my spouse is dealing with this by acting like nothing is happening. i have no family in this state. sometimes you just need to vent your frustrations.
Welcome to the MedHelp forum!
Generally low thyroid function causes weight gain. Since you have low iron and low potassium malabsorption syndromes should be looked into. Malabsorption syndromes are seen in intestinal tuberculosis, HIV, tropical sprue, parasites in stool and Whipple’s Disease. Diabetes too can be the cause. Unintentional and unexplained weight loss is definitely not good. There are many causes like worms in stool, depression, anorexia nervosa, AIDS, cancers especially colon cancers, drug abuse, infections and loss of appetite. Loss of appetite can again be due to certain medications, drug abuse, depression, AIDS, acute and chronic infections, cancers and hypothyroidism. Either you do not eat well or there is increased metabolism as in hyperthyroid states, HIV, cancer etc. Poor absorption as in irritable bowel syndromes too is possible. Discuss this with your treating doctor. Hope this helps. Take care!
Of the 40 dr's you have seen doesn't sound like anyone knows what they are doing. You have to wonder sometimes about this great country we live in the the "best" docotors in the world.
Your symptoms seem very complex but I think if it is a bacteria in your blood system and is attacking your nervous system there is a simple way of getting some relief. You need to make the Ph in your body balanced. And also adding sea salt will make it toxic if there are bacteria swimming around in your blood.
Start by taking 1/4 teaspoon sea salt with a 500 mg tab. of Vit C on day one(this is one dose). Day two take (2) doses...day 3 (3) doses and so forth until dose (6). And keep note of what happens to your body good or bad. Then get back to me and let me know. Make sure you take plenty of water throughout the day. Make sure you also spread out each dose each day. 2-3-4 hours apart depending on haw many doses you take. I would try to get off as many drugs as you can tolerate.
If you get relief from this sounds like you might have Lyme disease.
Sea Salt and vit c are not drugs and are water soluable.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.